# SDR MASA2011011901710

- Difficulty date: January 17, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 15,296 hours, 12,297 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAN VIBE ABOVE 1.7 IN CLIMB, ACFT RTF.  MX CW TEMP RO CRJ9-72-0093 FOR FAN BLADE LUBE.
